# SDR XNOA01135

- Difficulty date: June 24, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER T/O TOWER SAID LT MLG TRAILING SMOKE-NO ABNORMAL INDS ON BRAKE TEMP GUAGES. THEN TWR ADVISED THEY FOUND TIRE DEBRIS ON RWY-HAD NOT RETRACTED GEAR AS PRECAUTION. PHONE PATCH WITH CO. THEY REQUESTED US TO RETURN TO CLT. JETTISONED 15000 KILOS OF FUEL. REMOVED & REPLACED NR 5 & 6 MLG TIRES IAW A300 MM 12-37-32. NO OTHER DEFECTS NOTED.
